# SDR AU960808

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 646460
- Condition: Failed
- Location: R Engine Cylinde
- Component: Cont
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO5 CYLINDER EXHAUST VALVE FAILED - SUSPECT CAUSED BY  EXCESSIVE LEANING OF ENGINE
